# SDR UALA2012101805960

- Difficulty date: October 17, 2012
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 40,826 hours, 17,257 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING PULLS TO THE LEFT REQUIRES CONSTANT TILLER INPUT.  ACCOMPLISHED CHECK PER T/S MANUAL 32-51-00-810-823-A.  NO DEFECTS NOTED.  WINDS ARE GUSTING AT 26 KNOTS AT ORD.  CREW COMMENT WOULD BE APPRECIATED.
